# SDR DALA2016113009410

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 56,889 hours, 25,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 EMERGENCY LIGHT INOPERATIVE, FOUND CONNECTION UNDER SEAT UNSECURE, SECURED
